Corrigendum to the paper "Constants for lower bounds for linear forms in the logarithms of algebraic numbers II. The homogeneous rational case" (Acta Arith. 55 (1990), 15-22)

Tom 65 / 1993

Josef Blass, A. Glass, David Manski, David Meronk Acta Arithmetica 65 (1993), 383 DOI: 10.4064/aa-65-4-383

Autorzy

  • Josef Blass
  • A. Glass
  • David Manski
  • David Meronk

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek